MathSciNet Relay Station
MathSciNet bibliographic data
MR579678 34B25 (42C30 47E05)
Ilʹin, V. A. Necessary and sufficient conditions for spatial decompositions to be bases and to be equiconvergent with a trigonometric series. II. (Russian) Differentsialʹnye Uravneniya 16 (1980), no. 6, 980–1009, 1146.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement